MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR
Model Number SC-4319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient was experiencing discomfort on where the anchors was buried.The patient underwent a revision procedure wherein the anchors where repositioned.The patient was doing well postoperatively.

Brand Name
PRECISION MONTAGE MRI
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7390989
Report Number3006630150-2018-01109
Device Sequence Number952650
Product Code LGW
UDI-Device Identifier08714729905325
UDI-Public08714729905325
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/26/2019
Device Model NumberSC-4319
Device Lot Number21049613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR